RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1996, Volume 51, Issue 6(312)  


Sergei Borisovich Stechkin (obituary)
O. V. Besov, V. M. Buchstaber, A. G. Vitushkin, A. A. Gonchar, S. V. Konyagin, L. D. Kudryavtsev, S. M. Nikol'skii, S. P. Novikov, Yu. S. Osipov, A. Yu. Popov, V. A. Sadovnichii, A. F. Sidorov, Yu. N. Subbotin, S. A. Telyakovskii, P. L. Ul'yanov, N. I. Chernykh
3

Reminiscences of Sergei Borisovich Stechkin
P. L. Ul'yanov
11

The asymptotic distribution of prime numbers on the average
S. B. Stechkin, A. Yu. Popov
21
Approximation of unbounded operators by bounded operators and related extremal problems
V. V. Arestov
89
The problem of convexity of Chebyshev sets
V. S. Balaganskii, L. P. Vlasov
125

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
Irreducible modules over quantum polynomials
V. A. Artamonov
189
An ergodic theorem for an individual random sequence
V. V. V'yugin
191
Optimal investment with operating costs proportional to the capital portfolio
S. N. Volkov
193
A complex generated by variational derivatives. A Lagrange formalism of infinite order and a generalization of Stokes's theorem
F. F. Voronov
195
An algebraic formula for superposition and the completeness of the Bäcklund transformations of $(2+1)$-dimensional integrable systems
E. I. Ganzha, S. P. Tsarev
197
Isometric embeddings of semiregular polyhedra, tilings and their duals in hypercubes and cubic lattices
M. Deza, M. I. Shtogrin
199
On an invariant measure for homeomorphisms of the circle with a single break point
A. A. Dzhalilov, K. M. Khanin
201
On the reduction to Hill's equation of a Hugoniot–Maslov chain for trajectories of pointwise singularities of shallow water equation
S. Yu. Dobrokhotov
203
On free boundary problems arising in probability theory (uniqueness theorems)
G. Kallianpur, O. A. Oleinik
205
A criterion for the complete indeterminacy of three-term recurrence relations
A. G. Kostyuchenko, K. A. Mirzoev
207
Idempotent mathematics: a correspondence principle and its applications to computing
G. L. Litvinov, V. P. Maslov
209
On bases for the algebra of polynomials in non-commuting variables
V. M. Maksimov
211
On best simultaneous approximations
N. G. Moshchevitin
213
Real borderings of complex algebraic curves and Coxeter groups
S. M. Natanzon
215
Existence and uniqueness of solutions of boundary-value problems of neutral type
T. K. Plyshevskaya
217
On the completeness and basis property for a system of root functions of strongly elliptic functional-differential operators
V. V. Pod'yapol'skii, A. L. Skubachevskii
219
Peaking modes in the Cauchy problem for the inhomogeneous heat equation
E. V. Potemkina
221
On a class of linear maps and their positive invertibility
A. G. Terentyev
223
There exists a non-standard dynamical semigroup on $\mathfrak L(\mathscr H)$
A. S. Holevo
225
Meetings of the Moscow Mathematical Society
227

Mathematical Events
Vladimir Andreevich Yakubovich (on his seventieth birthday)
A. M. Vershik, O. A. Ladyzhenskaya, G. A. Leonov, V. N. Fomin
231
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019